English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 57042/90725 (63%)
造訪人次 : 12439388      線上人數 : 83
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69170


    題名: Applications of Improved Variance Estimators in a Multivariate Normal Mean Vector Estimation
    作者: Lin, Jyh-jiuan;林志娟;Pal, Nabendu;Chang, Ching-hui
    貢獻者: 淡江大學統計學系
    關鍵詞: Primary 62F10;Secondary 62J07;Admissibility;loss function;risk function;shrinkage estimation
    日期: 1997
    上傳時間: 2011-10-23 16:29:05 (UTC+8)
    出版者: Abingdon: Taylor & Francis
    摘要: Consider the problem of estimating a normal mean vector when i.i.d observations are available from a p-dimensional normal distribution with an unknown mean vector and an unknown diagonal dispersion matrix proportional to the identity matrix. By using the improved variance estimation techniques we propose wide classes of shrinkage mean estimators which are uniformly better than the James-Stein estimator. Some of our improved mean estimators are completely new and are not covered by Kubokawa's (1994; A Unified Approach to Improving Equivariant Estimators. Annals of Statistics) result. Numerical results are provided to study the risk performance of some of these improved mean estimators.
    關聯: Statistics 30(2), pp.99-125
    DOI: 10.1080/02331889708802604
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML245檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋